# SDR C8GA20090026

- Difficulty date: February 5, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Zone 100
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS A GOUGE WAS NOTED ON THE LT SIDE OF THE FUSELAGE AT BS 1352 STR 17L.  DAMAGED AREA WAS REMOVED 1 INCH BY 1 INCH FABRICATED FILLER FROM 2024 T3 .050 INCH AND DOUBLER FROM 2024 T3 .063 INCH DIM 9.5 INCH BY 3.5 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
